# SDR 98FDEA00534

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 0468  ON TEST HOP FOUND MAIN CABIN DOOR EMER EXIT LIGHT BATTERY TO BE VERY LOW.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  OPS CK GOOD PER FED-EX M/M 33-10-0.
